# SDR P5CA9500721

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Condition: Punctured
- Location: Nr 4 Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE LEFT WING INBOARD FOREFLAP LEADING EDGE AT NR 4 FLAP TRACK.  REPAIRED PER BOEING SRM 51-40-09.
